# SDR C2XA98IA246

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Bs 36-39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT SIDE FLIGHT ATTENDANT'S SEAT TRACK CORRODED BEYOND LIMITS BETWEEN FRAMES 36 AND 39.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW ATR-42 SRM 51-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  17,634.1 HOURS.  TC:  20,767.  (X)
